The Lupus Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
788 Posts
Discussion Starter · #1 ·
I am down to 7.5 and I even began taking my meds earlier in the day.. instead of at lunch time.. based on some great advice from ya'll people :rolleyes: I now take it at 11am instead of 1-2pm
(and yes it helps to get to bed at a better time)
I went from 10 down to 7.5 about a week ago and I am begining to feel joint pain, stiffness, muscle aches and fatigue.. all over again.. so I have some questions to ask.. its only been a week since I lowered the dose.. could it be that it takes a while for my body to adjust and that given some more time I will feel better again soon OR does this mean it may be too soon for the drop? I have my Rheumie app on Friday, and I am in need of some refills on my Plaquenil and Prednisone.. so I will talk with him them.. but was just curious about the drop now. . .:blush: Any advice is greatly appreciated. OH and I have decided to quit drinking coffee. I clung to it for months.. and well when I was told to stop drinking it, I went through **** for three days and felt good after it.. like my body was fresh.. don't know how else to explain it BUT of course I went right back as I am thick headed and do not like to be told what to do.. this time I am have made the choice on my own so I am bound to stick with it LOL wish me luck!
 

·
Registered
Joined
·
788 Posts
Discussion Starter · #5 ·
Just an assinine (sp?) question yet again but my weakness, seizures and other issues are getting worse.. but I guess I figured it would be because my body is adjusting.. maybe I will just talk with the doc.. I tend to do best on 10. I started out higher because of the black outs and weakness and such.. and it worked... it helped and then I went down and it all came back so I was put back to 10.. and then started seizure meds.. been feeling great so I lowered the steroids.. hmmmm.. guess I will find out on Friday?!
 

·
Registered
Joined
·
788 Posts
Discussion Starter · #8 ·
Thanks.. I just worry.. I know my joint pain and all that fun stuff has near gone when is started all my meds and other things filled in their time slot so when I lowered the steroids I realized how I so did not miss all that joint pain and stuff.. because slowly it came back. I am just hoping that come next week I feel good again in those departments.. if in a few weeks my body does not balance out then I guess its back to 10.
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top